Journal of Inequalities and Applications
Volume 2 (1998), Issue 4, Pages 373-380
On some inequalities and stability results related to the exponential function
1Sec. Matemàtiques Informàtica, Univ. Politècnica de Catalunya, Diagonal 649, Barcelona 08028, Spain
2lnstitute of Mathematics, Silesian University, ul. Bankowa 14, Katowice 40-007, Poland
Received 12 November 1997; Revised 20 February 1998
Copyright © 1998 Claudi Alsina and Roman Ger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some inequalities related to the exponential function are solved and the stability of the functional equations and is studied.